Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Experiencing gas after skipping the last dose of medication for Malaria. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
hi, i was suffering from fever, headache, shivering...went to a doctor they took the blood tests and was diagnosed with early symptoms of Malaria. Doctor gave me the FALCIGO SP kit a three day kit. This is the third day and I am feeling all right now, but want to skip the third day tablet. Is it ok or will it cause any reaction if I skip the last day tablet. Also after all these medications and antibiotics I am under tremendous gas allergy heart burns whenever I eat something...i drink lots of water but doesn't seem to come down - Pls advice
Posted Mon, 13 Jan 2014 in Medicines and Side Effects
Answered by Dr. Satyadeo Choubey 1 hour later
Brief Answer: Take the 3rd dose Detailed Answer: Hi, Thanks for your query. Any drug should not be under dosed. The regimen must be followed. So it is obvious that you must take the 3rd dose. Gastritis or stomach discomfort is a known side effect of all the antimalarials. If you have a serious one, you may try drugs like omeprazole 40 mg once daily. Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor